Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 630090

Entropies for radially symmetric higher-order nonlinear diffusion equations


Bukal, Mario; Jüngel, Ansgar; Matthes, Daniel
Entropies for radially symmetric higher-order nonlinear diffusion equations // Communications in mathematical sciences, 9 (2011), 2; 353-382 doi:10.4310/CMS.2011.v9.n2.a2 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 630090 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Entropies for radially symmetric higher-order nonlinear diffusion equations

Autori
Bukal, Mario ; Jüngel, Ansgar ; Matthes, Daniel

Izvornik
Communications in mathematical sciences (1539-6746) 9 (2011), 2; 353-382

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
higher-order diffusion equations; thin-film equation; quantum diffusion model; polynomial decision problem; quantifier elimination

Sažetak
A previously developed algebraic approach to proving entropy production inequalities is extended to deal with radially symmetric solutions for a class of higher-order diffusion equations in multiple space dimensions. In application of the method, novel a priori estimates are derived for the thin-film equation, the fourth-order Derrida- Lebowitz-Speer-Spohn equation, and a sixth-order quantum diffusion equation.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove:
Fakultet elektrotehnike i računarstva, Zagreb

Profili:

Avatar Url Mario Bukal (autor)

Citiraj ovu publikaciju

Bukal, Mario; Jüngel, Ansgar; Matthes, Daniel
Entropies for radially symmetric higher-order nonlinear diffusion equations // Communications in mathematical sciences, 9 (2011), 2; 353-382 doi:10.4310/CMS.2011.v9.n2.a2 (međunarodna recenzija, članak, znanstveni)
Bukal, M., Jüngel, A. & Matthes, D. (2011) Entropies for radially symmetric higher-order nonlinear diffusion equations. Communications in mathematical sciences, 9 (2), 353-382 doi:10.4310/CMS.2011.v9.n2.a2.
@article{article, year = {2011}, pages = {353-382}, DOI = {10.4310/CMS.2011.v9.n2.a2}, keywords = {higher-order diffusion equations, thin-film equation, quantum diffusion model, polynomial decision problem, quantifier elimination}, journal = {Communications in mathematical sciences}, doi = {10.4310/CMS.2011.v9.n2.a2}, volume = {9}, number = {2}, issn = {1539-6746}, title = {Entropies for radially symmetric higher-order nonlinear diffusion equations}, keyword = {higher-order diffusion equations, thin-film equation, quantum diffusion model, polynomial decision problem, quantifier elimination} }
@article{article, year = {2011}, pages = {353-382}, DOI = {10.4310/CMS.2011.v9.n2.a2}, keywords = {higher-order diffusion equations, thin-film equation, quantum diffusion model, polynomial decision problem, quantifier elimination}, journal = {Communications in mathematical sciences}, doi = {10.4310/CMS.2011.v9.n2.a2}, volume = {9}, number = {2}, issn = {1539-6746}, title = {Entropies for radially symmetric higher-order nonlinear diffusion equations}, keyword = {higher-order diffusion equations, thin-film equation, quantum diffusion model, polynomial decision problem, quantifier elimination} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Zentrallblatt für Mathematik/Mathematical Abstracts


Citati





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font